# SDR DXTA2024011510608

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 384 hours, 250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR EMERGENCY EXIT LIGHT AT SEAT 5 IS INOPERATIVE. DOES NOT ILLUMINATE WITH THE EMERGENCY LIGHTING SYSTEM OR THE NORMAL CLARITY PATH LIGHTING SYSTEM. REPEAT WRITE UP.  ARRIVED AT AIRCRAFT AND VERIFIED PILOT FINDINGS. INSPECTED LIGHT ASSY WITH NO DEFECTS. GAINED ACCESS TO THE LIGHT ASSY PLUG AND FOUND IT DISCONNECTED. RECONNECTED PLUG AND OPS CHECKED LIGHT WITH NO DEFECTS. VERIFIED LIGHT WORKED WITH PATH LIGHTING AND EMER LIGHTING WITH NO DEFECTS NOTED. REF CE 680A AMM 33-50-00
